RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 36, Issue 6, Pages 805–813 (Mi mz6006)  

This article is cited in 11 scientific papers (total in 11 papers)

Analog of Szegö's theorem for a class of Dirichlet series

V. N. Kuznetsov


Full text: PDF file (550 kB)

English version:
Mathematical Notes, 1984, 35:6, 903–907

Bibliographic databases:

UDC: 511
Received: 12.02.1984

Citation: V. N. Kuznetsov, “Analog of Szegö's theorem for a class of Dirichlet series”, Mat. Zametki, 36:6 (1984), 805–813; Math. Notes, 35:6 (1984), 903–907

Citation in format AMSBIB
\Bibitem{Kuz84}
\by V.~N.~Kuznetsov
\paper Analog of Szeg\"o's theorem for a class of Dirichlet series
\jour Mat. Zametki
\yr 1984
\vol 36
\issue 6
\pages 805--813
\mathnet{http://mi.mathnet.ru/mz6006}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=776332}
\zmath{https://zbmath.org/?q=an:0592.30003}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 6
\pages 903--907
\crossref{https://doi.org/10.1007/BF01161580}


Linking options:
  • http://mi.mathnet.ru/eng/mz6006
  • http://mi.mathnet.ru/eng/mz/v36/i6/p805

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Kuznetsov, O. A. Polyakova, “Rasshirennaya gipoteza Rimana i nuli funktsii, zadannykh ryadami Dirikhle s periodicheskimi koeffitsientami”, Chebyshevskii sb., 11:1 (2010), 188–198  mathnet  mathscinet
    2. V. N. Kuznetsov, O. A. Polyakova, “K voprosu opisaniya ryadov Dirikhle s konechnoznachnymi koeffitsientami, opredelyayuschikh tselye funktsii i udovletvoryayuschikh funktsionalnomu uravneniyu tipa Rimana”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:3(1) (2011), 21–25  mathnet  crossref  elib
    3. O. A. Matveeva, “Approksimatsionnye polinomy i povedenie $L$-funktsii Dirikhle v kriticheskoi polose”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 80–83  mathnet  crossref  elib
    4. V. N. Kuznetsov, V. A. Matveev, “K zadache chislennogo opredeleniya netrivialnykh nulei $L$-funktsii Dirikhle chislovykh polei”, Chebyshevskii sb., 16:2 (2015), 144–154  mathnet  elib
    5. V. N. Kuznetsov, O. A. Matveeva, “O granichnom povedenii odnogo klassa ryadov Dirikhle”, Chebyshevskii sb., 17:2 (2016), 162–169  mathnet  elib
    6. V. N. Kuznetsov, O. A. Matveeva, “O granichnom povedenii odnogo klassa ryadov Dirikhle s multiplikativnymi koeffitsientami”, Chebyshevskii sb., 17:3 (2016), 125–134  mathnet  elib
    7. V. N. Kuznetsov, O. A. Matveeva, “Approksimatsionnyi podkhod v nekotorykh zadachakh teorii ryadov Dirikhle s multiplikativnymi koeffitsientami”, Chebyshevskii sb., 17:4 (2016), 124–131  mathnet  crossref  elib
    8. O. A. Matveeva, V. N. Kuznetsov, “K zadache analiticheskogo prodolzheniya ryadov Dirikhle s konechnoznachnymi koeffitsientami kak tselykh funktsii na kompleksnuyu ploskost”, Chebyshevskii sb., 18:4 (2017), 286–296  mathnet  crossref
    9. V. N. Kuznetsov, O. A. Matveeva, “Granichnoe povedenie i zadacha analiticheskogo prodolzheniya odnogo klassa ryadov Dirikhle s multiplikativnymi koeffitsientami kak tselykh funktsii na kompleksnuyu ploskost”, Chebyshevskii sb., 19:1 (2018), 124–137  mathnet  crossref
    10. V. N. Kuznetsov, O. A. Matveeva, “K probleme obobschennykh kharakterov”, Chebyshevskii sb., 19:3 (2018), 210–218  mathnet  crossref  elib
    11. V. N. Kuznetsov, O. A. Matveeva, “Analog teoremy Daffina–Sheffera dlya odnogo klassa ryadov Dirikhle s konechnoznachnymi koeffitsientami”, Chebyshevskii sb., 19:4 (2018), 243–251  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:92
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020